MAUDE Adverse Event Report: MODERN MEDICAL EQUIPMENT ELECTRODE, NEEDLE 1" COATED, ENT MODIFIED; ELECTROCAUTERY, GYNECOLOGIC (AND ACCESSORIES)

MODERN MEDICAL EQUIPMENT ELECTRODE, NEEDLE 1" COATED, ENT MODIFIED; ELECTROCAUTERY, GYNECOLOGIC (AND ACCESSORIES)
Model Number 88-000M12C
Medical Device Problem Code Compatibility Problem (2960)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 06/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Deroyal industries requested return of the product, but it was not available for return.Deroyal industries reviewed work orders and corrective actions and preventive actions (capas) and did not find any discrepancies.A complaint to sales ratio and found that it was 0.00005 or 0.005%.The supplier corrective action request (scar) was returned from modern medical equipment.Root cause: after investigation, modern medical equipment stated that the single electrode does not cause liquid inflow and therefore would not cause fluid to flow into the pen.Because the device could not be returned and there was limited information provided about the surgery, the root cause was unable to be determined.Corrective or preventative actions: because no root cause could be established, no corrective or preventative actions were taken.Deroyal will continue to monitor for trends around the issue and item.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if more information becomes available.
 
Event or Problem Description
A new customer complain about our electrode.We went to speak with the surgeon and he told us when the blood enters through the hole where the electrode is inserted in the handle and when the blood or liquid comes out again it burns the patient.
 
Additional Manufacturer Narrative
A user facility reported, " a new customer complain about our electrode.We went to speak with the surgeon and he told us when the blood enters through the hole where the electrode is inserted in the handle and when the blood or liquid comes out again it burns the patient." deroyal industries requested return of the product, but it was not available for return.A supplier corrective action request (scar) will be issued to the electrode supplier modern medical equipment.This investigation is not complete at this time.No further information is available at this time.We will provide follow-up report once more information is available.

Brand Name
ELECTRODE, NEEDLE 1" COATED, ENT MODIFIED
Common Device Name
ELECTROCAUTERY, GYNECOLOGIC (AND ACCESSORIES)
Manufacturer (Section D)
MODERN MEDICAL EQUIPMENT
unit a, 10/f; mai wah ind.
bldg 1-7 wah sing street
kwai chung, new territories
HK 
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1703 highway 33 south
new tazewell, tn 37825
HK   37825
Manufacturer Contact
reagan newman
200 debusk lane
powell, TN 37849
MDR Report Key19941301
Report Number1060680-2023-00005
Device Sequence Number12592488
Product Code HGI
UDI-Device Identifier50749756135998
UDI-Public50749756135998
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K952030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number88-000M12C
Device Lot Number58466647
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/08/2024
Supplement Report FDA Received Date08/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown